# SDR SWAA106813

- Difficulty date: November 7, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 1,957 hours, 1,164 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 12045
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY.  ON ARRIVAL OUT OF 32000FT "CABIN AH" HORN - CABIN WENT TO 10,500FT.  REMOVED AND REPLACED HIGH PRESSURE REGULATOR AND HIGH PRESSURE BLEED VAVLE PER MM.
